African Diaspora Journal of Mathematics
- Afr. Diaspora J. Math. (N.S.)
- Volume 18, Number 1 (2015), 27-54.
Existence of Solutions of IVPs for Differential Systems on Half Line with Sequential Fractional Derivative Operators
In this article, we establish some existence results for solutions of a initial value problem of a nonlinear fractional differential system on half line involving the sequential Riemann-Liouville fractional derivatives. Our analysis relies on the Schauder fixed point theorem. An efficiency example is presented to illustrate the main theorem. As far as the author knows, the present work is perhaps the first one that deals with such kind of initial value problems for fractional differential systems on half line.
Afr. Diaspora J. Math. (N.S.), Volume 18, Number 1 (2015), 27-54.
First available in Project Euclid: 2 November 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Yuji. Existence of Solutions of IVPs for Differential Systems on Half Line with Sequential Fractional Derivative Operators. Afr. Diaspora J. Math. (N.S.) 18 (2015), no. 1, 27--54. https://projecteuclid.org/euclid.adjm/1446472405